# SDR K3HA980102

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 EXIT DOOR PORTABLE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED L-1 EXIT DOOR PORTABLE EMERGENCY LIGHT REF MM 33-50-01.
